Processing math: 20%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 68 No. 10 (2016)
Vol. 68 No. 10 (2016)
Published:
25.10.2016
Research articles
Jackson-type inequalities with generalized modulus of continuity and exact values of the
n
-widths for the classes of
(ψ,β)
-differentiable functions in
L_2
. III
B. S. Vakarchuk
1299-1319
PDF (Russian)
On the existence of a surface in the pseudo-Euclidean space with given Grassman image
M. A. Grechneva, P. G. Stegantseva
1320=1329
PDF (Russian)
Integral inequalities of the Hermite – Hadamard type for
K
-bounded norm convex mappings
S. S. Dragomir
1330-1347
PDF (Russian)
Differentiability of Borel measures along vector fields on Banach manifolds with uniform structure
K. V. Moravets’ka
1348-1364
PDF (Russian)
Interference of the weight and boundary contour for algebraic polynomials in the weighted Lebesgue spaces. I
F. G. Abdullayev, N. P. Özkartepe
1365-1379
PDF
Limit theorem for coiuntable systems of stochastic differential equations
A. Yu. Pilipenko, M. V. Tantsiura
1380-1402
PDF (Ukrainian)
Entropy numbers and the widths of the classes
B_{p,θ}^r
of periodic functionsof many variables
A. S. Romanyuk
1403-1417
PDF (Russian)
Half integer values of order-two harmonic numbers sums
A. Sofo
1418-1429
PDF
Short communications
Approximation of general α-cubic functional equations in 2-Banach spaces
G. Z. Eskandani, J. M. Rassias
1430-1436
PDF
On the relationships between the central series in some locally finite groups
A. A. Pypka
1437-1441
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians